Jump to content

maryquitecontrary

Newbie
  • Content Count

    15
  • Joined

  • Last visited

About maryquitecontrary

  • Rank
    Newbie

Recent Profile Visitors

338 profile views
  1. Thank you so much for this reply and I actually thought about this as I was typing it. It could be a combination of the both or just paxil withdrawal in general. Fortunately I have not had the brain zaps or any other physical withdrawal symptoms thank god, but probably saved from this because of getting on another anti depressant.. thanks so much though, good insight!
  2. Hi, I'm a long time depression sufferer who has recently changed meds from Effexor(only on Effexor 4 months on paxil 20 years in a row before that) to zoloft. When I started withdrawing from effexor even before I started zoloft I went into complete anhedonia and basically was dead inside and felt like a shell of a person with a blank mind. I was almost mute at times. after three months of this and transitioning to zoloft I started feeling a little better after my doc added 5 mg. of abilify. Problem is I am not totally back. I still am just responding to life, I have no spark, I rarely start conversations and feel like I have lost the real me. I use to be talkative, fun and outgoing despite my struggles, now I feel like a zombie, just walking through life. I can't even go out to eat with my husband or spend long amounts of time with people as I literally can't think of anything to say. I am desperate and in complete anguish over this. I need the old me back.Has anyone else had this happen to them? I don't feel depressed per se, but deadened. I swear it was the effexor that caused this but my doc doesnt think so. She thinks it is somehow related to menopause. I am on HRT (hormone replacement) and so wonder how this is effecting me. Regardless, I really am in complete despair. Does anyone think going on cymbalta or well butrin might help? any ideas, support welcome Maryquitecontrary
  3. Thanks for all the info. Today the drugged feeling was almost gone! Thanks so much, Maryquitecontrary
  4. Hi. I have been switching to zoloft from effexor. I have been off effexor for three weeks now after tapering down and slowly adding zoloft to 150 mg. After two weeks of 150 mg I slipped into a major depression on the weekend where I got way worse than I had been in a long while so my doc said I could up to 200. I have been taking 200 mg for five days now. My problem is I am feeling very spacey and drugged out for a couple hours in the day. Is this a normal side effect?thanks, mary
  5. I am wondering if the feelings you are having of beinga zombie are related to effexor withdrawal. .?I am too weaning off effexor and getting on Zoloft. I have been feeling completely blank with not much to talk about. I have only been off effexor for a week though. I am on 150 mg Zoloft. I did not have the typical withdrawal , just this very depressing lack of my self. Just curious, you posted in August and it is now November . Are you feeling more like yourself? Just wondering. I hope to feel more like me soon. Effexor is a nightmare. Maryquitecontrary
  6. Hi, I am trying to get off effexor and go on to zoloft. I have been on effexor for 4 months and have lost the ability to be myself. I cannot think of anything to say to anybody and basically feel like a blank slate. I am scared to death this numb, blank way of being won't go away. After reading extensively on the internet I am only getting more worried and terrified that I will not return to normal. My marriage and relationships in general are suffering because I am a quiet mess with no personality and little to say. I am so distraught over this I can barely get through the day. I would like to hear from people who felt this way and then felt better after getting off effexor. I am not having any side effects from weaning yet as I just started three days ago. I want my life back and my personality and my desire to talk back.Anyone out there have any hope or GOOD stories they want to share>? IN NEED OF UPLIFTING! thanks maryquitecontrary
  7. I recently started taking fetzima and tried to drink half a alcohol or half a glass of alcohol on it. I take it in the morning and wasnt drinking the alcohol till later that night. I have been having severe reactions, its like a hangover times 5.(mentally and physically) I am also going through menopause, taking hormone replacemant and abilify. Never had any problem before the fetzima though and was wondering if anyone else noticed that. I know that you are not supposed to drink on Fetzima but half a glass of alcohol,,,,please. (plus my psych said it was okay) don't worry I wont be drinking on this drug anymore, I feel as if I have been poisoned!
  8. I have tried both together but nothing seems to be working!
  9. some youth feel like this, I did, it will change, also, don't assume anything, people actually need friends, you'd be surprised, make it a resolution that you will try to make one friend this year, not a romantic interest, just a friend, amazing what a little love and attention can do from one human to another, do not lose hope, everyone, including you has something to offer. praying for you, mary
  10. hi, I am maryquitecontrary, I am sufferring from depression once a month near or on my menstrual cycle, I am entering menopause so it has gotten worse. Anyway, I can go through a day where intrusive,overwhelming feelings and thoughts of extreme insecurity and "self loathing" messages will not leave me be. No matter how hard I try I cannot make them go away. I am on paxil and abilify and my major depressive disorder has gotten significantly worse since entering into peri- menopause. I have two questions: Did any women have the same cyclical experience: and Does anyone in general have these extreme thoughts and feelings that literally almost feel "crushing" as if your insecurities were actual waves of nausea and they are multiplied a thousand times more than normal, thanks, love to you all mary ps depression is not "new " for me, always had it, just worse now due to hormones, sucks bein a woman some time
  11. Sorry I did that wrong, first time posting, see above post below the copy of the first one. mary
  12. sounds lie you could use medication, I have been on for years and still need to update occaionally, try it , its not as bad as you think, you must see a pshyciatrist though, if you can't afford it , there are local mental health clinics that are often free or on a sliding scale, I am right now coming out of a major depressive episode and my doctor is working on adjusting my meds, hang tough
×
×
  • Create New...